• Size

    80 ct

    Description

    Other Information: Read all warnings and directions before use. Keep outer carton. Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium, 220 mg (NSAID)/diphenhydramine HCl, 25 mg. Sleep aid plus 12 hours pain relieving strength of Aleve. Caplets (Capsule-shaped tablets). Questions or comments? 1-800-395-0689 (Mon-Fri 9AM-5PM EST). Made in Germany.

    Identifier

    00325866553089

    SKU/UPC

    32586655308

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    130 ct

    Description

    Aleve® All Day Strong® Pain Reliever/Fever Reducer. Naproxen sodium tablets, 220mg (NSAID). Bayer. Strength to last 12 Hours. 30 Free tablets with this purchase. Bayer, the Bayer Cross, Aleve and All Day Strong are registered trademarks of Bayer. Uses: Temporarily relieves minor aches and pains due to: Minor pain of arthritis. Muscular aches. Menstrual scraps. Toothache. Backache. Headache. The common cold. Temporarily reduces fever. Safety Squease is a registered trademark of The Procter & Gamble Company. Used with permission. Questions or comments 1-800-395-0689 (Mon - Fri 9AM - 5PM EST).

    Identifier

    00325866512567

    SKU/UPC

    32586651256

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Aleve